数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 385-396.

• • 上一篇    下一篇

半导体中一维拟中性漂流扩散模型整体光滑解的渐进性

  

  1. College of Mathematics and Information Science, Henan University, Kaifeng 475001, China
  • 收稿日期:2005-12-15 出版日期:2006-09-30 发布日期:2023-11-29
  • 作者简介:CHEN Shou-xin(1963-),male,native of Zhengyang,Henan,an associate professor of Henan University,engages in studing partial differential equations.
  • 基金资助:
     Supported by the Financial Project of Key Youth in College of Henan Province;

Asymptotic Behavior of Global Smooth Solution of 1-D Quasineutral Drift Diffusion Model for Semiconductors

  1. College of Mathematics and Information Science, Henan University, Kaifeng 475001, China
  • Received:2005-12-15 Online:2006-09-30 Published:2023-11-29
  • About author:CHEN Shou-xin(1963-),male,native of Zhengyang,Henan,an associate professor of Henan University,engages in studing partial differential equations.
  • Supported by:
     Supported by the Financial Project of Key Youth in College of Henan Province;

摘要: In this paper, we study the asymptotic behavior of globally smooth solutions of initial boundary value problem for 1-d quasineutral drift-diffusion model for semiconductors. We prove that the smooth solutions(close to equilibrium)of the problem converge to the unique stationary solution.

关键词: quasineutral drift-diffusion model, global existence and uniqueness, asymptotic behavior

Abstract: In this paper, we study the asymptotic behavior of globally smooth solutions of initial boundary value problem for 1-d quasineutral drift-diffusion model for semiconductors. We prove that the smooth solutions(close to equilibrium)of the problem converge to the unique stationary solution.

Key words: quasineutral drift-diffusion model, global existence and uniqueness, asymptotic behavior

中图分类号: